Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 144

All articles in this issue are freely accessible.

Uniformly reflexive structures: On the nature of gödelizations and relative computability
Eric G. Wagner.
Trans. Amer. Math. Soc. 144 (1969), 1-41
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249297
Henselization of a ring with respect to an ideal
Silvio Greco.
Trans. Amer. Math. Soc. 144 (1969), 43-65
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251030
Smooth homology spheres and their fundamental groups
Michel A. Kervaire.
Trans. Amer. Math. Soc. 144 (1969), 67-72
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253347
Local and global subordination theorems for vector-valued analytic functions
Mark Finkelstein and Robert Whitley.
Trans. Amer. Math. Soc. 144 (1969), 73-76
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251238
Two notes on recursive functions and regressive isols
Joseph Barback.
Trans. Amer. Math. Soc. 144 (1969), 77-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0262081
Moduli for special Riemann surfaces of genus $2$
John Schiller.
Trans. Amer. Math. Soc. 144 (1969), 95-113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0255802
On the closure of the bicyclic semigroup
Carl Eberhart and John Selden.
Trans. Amer. Math. Soc. 144 (1969), 115-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252547
Nonsingular sections to Euclidean bundles
Kenneth C. Millett.
Trans. Amer. Math. Soc. 144 (1969), 127-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253356
Deceptive convergence of Fourier series on $SU(2)$
R. A. Mayer.
Trans. Amer. Math. Soc. 144 (1969), 145-172
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252569
The Hauptvermutung for $3$-complexes
Edward M. Brown.
Trans. Amer. Math. Soc. 144 (1969), 173-196
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251729
Oscillation and nonoscillation of solutions of second order linear differential equations with integrable coefficients
James S. W. Wong.
Trans. Amer. Math. Soc. 144 (1969), 197-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251305
Lie algebras of characteristic $2$
Ronald C. Hamelink.
Trans. Amer. Math. Soc. 144 (1969), 217-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251090
Čebyšev sets in Hilbert space
Edgar Asplund.
Trans. Amer. Math. Soc. 144 (1969), 235-240
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253023
Bounded analytic functions on domains of infinite connectivity
Lawrence Zalcman.
Trans. Amer. Math. Soc. 144 (1969), 241-269
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252665
The dual Poisson-Laguerre transform
Frank M. Cholewinski and Deborah Tepper Haimo.
Trans. Amer. Math. Soc. 144 (1969), 271-300
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252975
Chain conditions in the distributive free product of lattices
G. Grätzer and H. Lakser.
Trans. Amer. Math. Soc. 144 (1969), 301-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250945
Univalent functions with univalent derivatives. II
S. M. Shah and S. Y. Trimble.
Trans. Amer. Math. Soc. 144 (1969), 313-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249598
The Poisson kernels and the Cauchy problem for elliptic equations with analytic coefficients
Yoshio Katô.
Trans. Amer. Math. Soc. 144 (1969), 321-331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0252841
The spectrum of an operator on an interpolation space
James D. Stafney.
Trans. Amer. Math. Soc. 144 (1969), 333-349
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253054
Topologically stationary locally compact groups and amenability
James C. S. Wong.
Trans. Amer. Math. Soc. 144 (1969), 351-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249536
Heegaard splittings and splitting homomorphisms
William Jaco.
Trans. Amer. Math. Soc. 144 (1969), 365-379
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253340
Two subspaces
P. R. Halmos.
Trans. Amer. Math. Soc. 144 (1969), 381-389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251519
Building Cartesian products of surfaces with $[0,1]$
Robert Craggs.
Trans. Amer. Math. Soc. 144 (1969), 391-425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0250314
Families of valuations and semigroups of fractionary ideal classes.
Elbert M. Pirtle.
Trans. Amer. Math. Soc. 144 (1969), 427-439
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249416
Homotopy invariants in differential geometry. I
Tadashi Nagano.
Trans. Amer. Math. Soc. 144 (1969), 441-455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253246
Induced and produced representations of Lie algebras
Robert J. Blattner.
Trans. Amer. Math. Soc. 144 (1969), 457-474
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308223
The cohomology of transitive filtered modules. I. The first cohomology group
Charles Freifeld.
Trans. Amer. Math. Soc. 144 (1969), 475-491
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283818
Systems of singular integral operators on spheres
Daniel A. Levine.
Trans. Amer. Math. Soc. 144 (1969), 493-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412743
The motion of a large particle
Richard Holley.
Trans. Amer. Math. Soc. 144 (1969), 523-534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251796
The automorphism group of a homogeneous almost complex manifold
Joseph A. Wolf.
Trans. Amer. Math. Soc. 144 (1969), 535-543
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0256300
On the nullity and enclosure genus of wild knots
James M. McPherson.
Trans. Amer. Math. Soc. 144 (1969), 545-555
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0253315
Coherent sheaves on bordered Riemann surfaces
Martin Jurchescu.
Trans. Amer. Math. Soc. 144 (1969), 557-563
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249665
Correction and addendum to: “On algebras of finite representation type”
Spencer E. Dickson.
Trans. Amer. Math. Soc. 144 (1969), 565-568
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0249465
Addendum to: “On some algebraic properties of the Bessel polynomials”
Emil Grosswald.
Trans. Amer. Math. Soc. 144 (1969), 569-570
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0251015
Correction to: “Orthogonal representations of algebraic groups”
Frank Grosshans.
Trans. Amer. Math. Soc. 144 (1969), 571
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0284443
American Mathematical Society